# SDR AALA201505129012

- Difficulty date: May 7, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 65,862 hours, 23,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 14N5366U136
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK CORROSION ON FWD CARGO COMPARTMENT SIDE PANEL BETWEEN STATION 560 & 640 AT STRINGER 26R.  REPLACED FWD CARGO COMPARTMENT SIDE PANEL IAW SRM 53-00-53-1A-1 DETAIL IV & 51-40-02.
